Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 2, Pages 204–226 (Mi aa1491)  

This article is cited in 33 scientific papers (total in 33 papers)

Research Papers

Homogenization estimates of operator type for fourth order elliptic equations

S. E. Pastukhova

Moscow State Technical University of Radioengineering, Electronics and Automation, Moscow, Russia
References:
Funding agency Grant number
Russian Foundation for Basic Research 14-01-00192
Russian Science Foundation 14-11-00398
Received: 04.08.2015
English version:
St. Petersburg Mathematical Journal, 2017, Volume 28, Issue 2, Pages 273–289
DOI: https://doi.org/10.1090/spmj/1450
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: S. E. Pastukhova, “Homogenization estimates of operator type for fourth order elliptic equations”, Algebra i Analiz, 28:2 (2016), 204–226; St. Petersburg Math. J., 28:2 (2017), 273–289
Citation in format AMSBIB
\Bibitem{Pas16}
\by S.~E.~Pastukhova
\paper Homogenization estimates of operator type for fourth order elliptic equations
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 2
\pages 204--226
\mathnet{http://mi.mathnet.ru/aa1491}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3593009}
\elib{https://elibrary.ru/item.asp?id=26414183}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 2
\pages 273--289
\crossref{https://doi.org/10.1090/spmj/1450}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000395756900009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85013393524}
Linking options:
  • https://www.mathnet.ru/eng/aa1491
  • https://www.mathnet.ru/eng/aa/v28/i2/p204
  • This publication is cited in the following 33 articles:
    1. Zhiwei Huang, Xiaomiao Zeng, Chen Wang, Chongren Liu, “Two-scale convergence analysis and numerical simulation for periodic Kirchhoff plates”, Heliyon, 2025, e42000  crossref
    2. S. E. Pastukhova, “On Operator Estimates of the Homogenization of Higher-Order Elliptic Systems”, Math. Notes, 114:3 (2023), 322–338  mathnet  crossref  crossref  mathscinet
    3. T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. A. A. Raev, V. A. Slousch, T. A. Suslina, “Usrednenie odnomernogo periodicheskogo operatora chetvertogo poryadka s singulyarnym potentsialom”, Matematicheskie voprosy teorii rasprostraneniya voln. 53, Zap. nauchn. sem. POMI, 521, POMI, SPb., 2023, 212–239  mathnet
    5. A. A. Miloslova, T. A. Suslina, “Homogenization of the Higher-Order Parabolic Equations with Periodic Coefficients”, J Math Sci, 277:6 (2023), 959  crossref
    6. V. A. Sloushch, T. A. Suslina, “Operator estimates for homogenization of higher-order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 35:2 (2024), 327–375  mathnet  crossref
    7. S. E. Pastukhova, “Improved resolvent approximations in homogenization of second order operators with periodic coefficients”, Funct. Anal. Appl., 56:4 (2022), 310–319  mathnet  crossref  crossref
    8. S. E. Pastukhova, “Improved Approximations of Resolvents in Homogenization of Higher Order Operators. The Selfadjoint Case”, J Math Sci, 262:3 (2022), 312  crossref
    9. S. E. Pastukhova, “Improved L2-approximation of resolvents in homogenization of fourth order operators”, St. Petersburg Math. J., 34:4 (2023), 611–634  mathnet  crossref  mathscinet
    10. S. E. Pastukhova, “Resolvent Approximations in L2-Norm for Elliptic Operators Acting in a Perforated Space”, J Math Sci, 265:6 (2022), 1008  crossref
    11. S. E. Pastukhova, “Approximation of resolvents in homogenization of fourth-order elliptic operators”, Sb. Math., 212:1 (2021), 111–134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. A. A. Miloslova, T. A. Suslina, “Usrednenie parabolicheskikh uravnenii vysokogo poryadka s periodicheskimi koeffitsientami”, Differentsialnye uravneniya s chastnymi proizvodnymi, SMFN, 67, no. 1, Rossiiskii universitet druzhby narodov, M., 2021, 130–191  mathnet  crossref
    13. Ya. Xu, W. Niu, “Convergence rates in almost-periodic homogenization of higher-order elliptic systems”, Asymptotic Anal., 123:1-2 (2021), 95–137  crossref  mathscinet  isi
    14. S. E. Pastukhova, “Improved Approximations of Resolvent in Homogenization of Higher Order Operators”, J Math Sci, 259:2 (2021), 230  crossref
    15. T. A. Suslina, “Homogenization of the Higher-Order Hyperbolic Equations with Periodic Coefficients”, Lobachevskii J Math, 42:14 (2021), 3518  crossref
    16. S. E. Pastukhova, “Improved Approximations of Resolvents in Homogenization of Fourth Order Operators”, J Math Sci, 255:4 (2021), 488  crossref
    17. V. A. Sloushch, T. A. Suslina, “Homogenization of the Fourth-Order Elliptic Operator with Periodic Coefficients with Correctors Taken into Account”, Funct. Anal. Appl., 54:3 (2020), 224–228  mathnet  crossref  crossref  mathscinet  isi  elib
    18. S. E. Pastukhova, “L2-approksimatsii rezolventy ellipticheskogo operatora v perforirovannom prostranstve”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 66, no. 2, Rossiiskii universitet druzhby narodov, M., 2020, 314–334  mathnet  crossref
    19. Z. W. Huang, Y. F. Xing, Y. H. Gao, “A two-scale asymptotic expansion method for periodic composite Euler beams”, Compos. Struct., 241 (2020), 112033  crossref  isi  scopus
    20. S. E. Pastukhova, “On resolvent approximations of elliptic differential operators with locally periodic coefficients”, Lobachevskii J. Math., 41:5, SI (2020), 818–838  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:517
    Full-text PDF :110
    References:83
    First page:26
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025